February  2016, 10(1): 79-94. doi: 10.3934/amc.2016.10.79

On skew polynomial codes and lattices from quotients of cyclic division algebras

1. 

Division of Mathematical Sciences, School of Physical and Mathematical Sciences, Nanyang Technological University, Singapore

Received  December 2014 Revised  August 2015 Published  March 2016

We propose a variation of Construction A of lattices from linear codes defined using the quotient $\Lambda/\mathfrak{p}\Lambda$ of some order $\Lambda$ inside a cyclic division $F$-algebra, for $\mathfrak{p}$ a prime ideal of a number field $F$. To obtain codes over this quotient, we first give an isomorphism between $\Lambda/\mathfrak{p}\Lambda$ and a ring of skew polynomials. We then discuss definitions and basic properties of skew polynomial codes, which are needed for Construction A, but also explore further properties of the dual of such codes. We conclude by providing an application to space-time coding, which is the original motivation to consider cyclic division $F$-algebras as a starting point for this variation of Construction A.
Citation: Jérôme Ducoat, Frédérique Oggier. On skew polynomial codes and lattices from quotients of cyclic division algebras. Advances in Mathematics of Communications, 2016, 10 (1) : 79-94. doi: 10.3934/amc.2016.10.79
References:
[1]

M. Artin, Noncommutative Rings,, 1999., ().   Google Scholar

[2]

J. Combin. Theory Ser. A, 78 (1997), 92-119. doi: 10.1006/jcta.1996.2763.  Google Scholar

[3]

IEEE Trans. Commun., 61 (2013), 3396-3403. Google Scholar

[4]

AMS, 2013. doi: 10.1090/surv/191.  Google Scholar

[5]

IEEE Trans. Inf. Theory, 41 (1995), 366-377. doi: 10.1109/18.370138.  Google Scholar

[6]

Appl. Algebra Engin. Commun. Comput., 18 (2007), 379-389. doi: 10.1007/s00200-007-0043-z.  Google Scholar

[7]

J. Symb. Comput., 44 (2009), 1644-1656. doi: 10.1016/j.jsc.2007.11.008.  Google Scholar

[8]

Adv. Math. Commun., 2 (2008), 273-292. doi: 10.3934/amc.2008.2.273.  Google Scholar

[9]

J. H. Conway and N. J. A Sloane, Sphere Packings, Lattices and Groups,, Springer., ().   Google Scholar

[10]

in Coding Theory and Applications, Springer, 2015, 161-167. Google Scholar

[11]

Springer, 2013. doi: 10.1007/978-3-658-00360-9.  Google Scholar

[12]

IEEE Trans. Inf. Theory, 34 (1988), 1123-1151. doi: 10.1109/18.21245.  Google Scholar

[13]

in IEEE Int. Workshop Inf. Theory, 2013, 1-5. Google Scholar

[14]

Adv. Math. Commun., 7 (2013), 441-461. doi: 10.3934/amc.2013.7.441.  Google Scholar

[15]

IEEE Trans. Inf. Theory, 49 (2003), 2596-2616. doi: 10.1109/TIT.2003.817831.  Google Scholar

show all references

References:
[1]

M. Artin, Noncommutative Rings,, 1999., ().   Google Scholar

[2]

J. Combin. Theory Ser. A, 78 (1997), 92-119. doi: 10.1006/jcta.1996.2763.  Google Scholar

[3]

IEEE Trans. Commun., 61 (2013), 3396-3403. Google Scholar

[4]

AMS, 2013. doi: 10.1090/surv/191.  Google Scholar

[5]

IEEE Trans. Inf. Theory, 41 (1995), 366-377. doi: 10.1109/18.370138.  Google Scholar

[6]

Appl. Algebra Engin. Commun. Comput., 18 (2007), 379-389. doi: 10.1007/s00200-007-0043-z.  Google Scholar

[7]

J. Symb. Comput., 44 (2009), 1644-1656. doi: 10.1016/j.jsc.2007.11.008.  Google Scholar

[8]

Adv. Math. Commun., 2 (2008), 273-292. doi: 10.3934/amc.2008.2.273.  Google Scholar

[9]

J. H. Conway and N. J. A Sloane, Sphere Packings, Lattices and Groups,, Springer., ().   Google Scholar

[10]

in Coding Theory and Applications, Springer, 2015, 161-167. Google Scholar

[11]

Springer, 2013. doi: 10.1007/978-3-658-00360-9.  Google Scholar

[12]

IEEE Trans. Inf. Theory, 34 (1988), 1123-1151. doi: 10.1109/18.21245.  Google Scholar

[13]

in IEEE Int. Workshop Inf. Theory, 2013, 1-5. Google Scholar

[14]

Adv. Math. Commun., 7 (2013), 441-461. doi: 10.3934/amc.2013.7.441.  Google Scholar

[15]

IEEE Trans. Inf. Theory, 49 (2003), 2596-2616. doi: 10.1109/TIT.2003.817831.  Google Scholar

[1]

Joe Gildea, Adrian Korban, Abidin Kaya, Bahattin Yildiz. Constructing self-dual codes from group rings and reverse circulant matrices. Advances in Mathematics of Communications, 2021, 15 (3) : 471-485. doi: 10.3934/amc.2020077

[2]

Xiaomao Deng, Xiao-Chuan Cai, Jun Zou. A parallel space-time domain decomposition method for unsteady source inversion problems. Inverse Problems & Imaging, 2015, 9 (4) : 1069-1091. doi: 10.3934/ipi.2015.9.1069

[3]

Marita Holtmannspötter, Arnd Rösch, Boris Vexler. A priori error estimates for the space-time finite element discretization of an optimal control problem governed by a coupled linear PDE-ODE system. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021014

[4]

Antonio Cossidente, Sascha Kurz, Giuseppe Marino, Francesco Pavese. Combining subspace codes. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021007

[5]

Alexander A. Davydov, Massimo Giulietti, Stefano Marcugini, Fernanda Pambianco. Linear nonbinary covering codes and saturating sets in projective spaces. Advances in Mathematics of Communications, 2011, 5 (1) : 119-147. doi: 10.3934/amc.2011.5.119

[6]

W. Cary Huffman. On the theory of $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes. Advances in Mathematics of Communications, 2013, 7 (3) : 349-378. doi: 10.3934/amc.2013.7.349

[7]

Emily McMillon, Allison Beemer, Christine A. Kelley. Extremal absorbing sets in low-density parity-check codes. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021003

[8]

Ricardo A. Podestá, Denis E. Videla. The weight distribution of irreducible cyclic codes associated with decomposable generalized Paley graphs. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021002

[9]

Hakan Özadam, Ferruh Özbudak. A note on negacyclic and cyclic codes of length $p^s$ over a finite field of characteristic $p$. Advances in Mathematics of Communications, 2009, 3 (3) : 265-271. doi: 10.3934/amc.2009.3.265

[10]

Raj Kumar, Maheshanand Bhaintwal. Duadic codes over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020135

[11]

Muhammad Ajmal, Xiande Zhang. New optimal error-correcting codes for crosstalk avoidance in on-chip data buses. Advances in Mathematics of Communications, 2021, 15 (3) : 487-506. doi: 10.3934/amc.2020078

[12]

Yun Gao, Shilin Yang, Fang-Wei Fu. Some optimal cyclic $ \mathbb{F}_q $-linear $ \mathbb{F}_{q^t} $-codes. Advances in Mathematics of Communications, 2021, 15 (3) : 387-396. doi: 10.3934/amc.2020072

[13]

Jianping Gao, Shangjiang Guo, Wenxian Shen. Persistence and time periodic positive solutions of doubly nonlocal Fisher-KPP equations in time periodic and space heterogeneous media. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2645-2676. doi: 10.3934/dcdsb.2020199

[14]

Stephen Doty and Anthony Giaquinto. Generators and relations for Schur algebras. Electronic Research Announcements, 2001, 7: 54-62.

[15]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

[16]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

[17]

Jennifer D. Key, Bernardo G. Rodrigues. Binary codes from $ m $-ary $ n $-cubes $ Q^m_n $. Advances in Mathematics of Communications, 2021, 15 (3) : 507-524. doi: 10.3934/amc.2020079

[18]

Beom-Seok Han, Kyeong-Hun Kim, Daehan Park. A weighted Sobolev space theory for the diffusion-wave equations with time-fractional derivatives on $ C^{1} $ domains. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3415-3445. doi: 10.3934/dcds.2021002

[19]

Wen Huang, Jianya Liu, Ke Wang. Möbius disjointness for skew products on a circle and a nilmanifold. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3531-3553. doi: 10.3934/dcds.2021006

[20]

Dean Crnković, Nina Mostarac, Bernardo G. Rodrigues, Leo Storme. $ s $-PD-sets for codes from projective planes $ \mathrm{PG}(2,2^h) $, $ 5 \leq h\leq 9 $. Advances in Mathematics of Communications, 2021, 15 (3) : 423-440. doi: 10.3934/amc.2020075

2019 Impact Factor: 0.734

Metrics

  • PDF downloads (123)
  • HTML views (0)
  • Cited by (6)

Other articles
by authors

[Back to Top]